# SDR ASAA2014072008613

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 2,838 hours, 896 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND NOT SUCCESSFUL. AT APPROXIMATELY 75 FT,  THE ACFT ROLLED TO THE RIGHT.  DRIFTING RIGHT, CORRECTED BUT LANDED AWKWARDLY - DRIFTING BACK LEFT SLIGHTLY NOSE HIGH - CRITICAL AREAS PROTECTED.  ACFT GROUNDED.  NO FAULTS LOGGED IN FFR, DFCS, ACCOMPLISHED LAND VERIFY TEST IAW 22-11-00.  HGS LOGGED 'ILS ANOMALY' LAST LEG, ACCOMPLIGH HGS OPS TEST IAW 34-36-00.  ALL TESTS PASS, ACFT REMAINS CAT III AUTOLAND/HGS, SCREW REFLECTS SAME.
